# SDR UPS803578

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754930
- Condition: Corroded
- Location: Fs 1180/1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON FITTING F.S. 1180 AND F.S. 1190 BETWEEN LONGERONS 33A-33B, RT SIDE.  REPLACED IAW SRM 51-1-20D.
